# SDR J7SA2020113000249

- Difficulty date: November 16, 2020
- Submitted: November 30, 2020
- Operation: Air carrier
- Aircraft: N372FX
- Make and model: Emb EMB-505
- Aircraft serial: 50500388
- Aircraft time: 4,142 hours, 2,882 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCOVERED EMERGENCY LIGHTS REMAIN ON IN ARMED POSITION.  REMOVED AND REPLACED BOTH EMERGENCY LIGHT BATTERY PACKS WITH TWO INSPECTED UNITS, IAW EMB 505 AMM 33-52-01.  OPERATIONS CHECK GOOD.  FWD P/N 6450LS-00; S/N 002223.  AFT P/N 6450LS-00; S/N 002202.
